# SDR WX0A01008

- Difficulty date: July 25, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 2425 · AC Indicating System
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND RIGHT ENGINE AC LOAD METER IN COCKPIT OVERHEAD PANEL TO HAVE CHAFED WIRES AT CONNECTOR  MAINTENANCE REPAIRED AND DETERMINED AC LOAD METER WIRING AIW DPS 1.834-2.1.  SYSTEM OPERATIONAL CHECK NORMAL.  (M)
